# SDR DALA2018012200346

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 33,142 hours, 18,002 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A T/E FLAP DISAGREE.  TROUBLESHOT IAW FIM. BITE TEST OF FSEU'S AND FSAM NTF. FOUND LEFT OUTBOARD  TRANSMISSION TORQUE INDICATOR TRIPPED.  SERVICED TRANSMISSION IAW AMM 12-13. RAN FLAPS 7 TIMES AND INDICATOR STAYED IN.
